# SDR DALA2016090906489

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 67,580 hours, 49,413 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PANEL FORWARD OF INBD SPOILER ON RT WING BULGING IN FLIGHT.  REMOVED PANEL.  INSTALLED NEW PANEL IAW DWG 5936824-508.
